Results 1 to 3 of 3

Thread: seb derm flush.burning.redness

  1. #1
    Senior Member
    Join Date
    Sep 2010
    Posts
    284

    Default seb derm flush.burning.redness

    If your skin burns/flushes in work due to stress, at home to heating and goes back to a paler colou or baseline colour about an hour or two later is this seb derm. My last two derms say i only have seb derm and not rosacea my first derm said i had rosacea. Its killing me not knowing the difference.

    Before i ditch current derm i want some feedback. Responses appereciated as current derm has given me hydrocortisone for seb derm which makes the skin nice and pale but doesnt seem to do anything for baseline redness. Neither did nizoral cream work for baseline redness.

    M

  2. #2
    Senior Member
    Join Date
    May 2010
    Posts
    647

    Default

    Hi there

    Rosacea and SD are both triggered by heat/warmth. Stress is a major Rosacea flushing and redness trigger, as is feelings of anxiety or anger. SD will respond to topical antifungal creams and oral antifungal treatment like Fluconazole (being attacked head-on externally and internally), but Rosacea won't. SD often flares when one gets IPL, but it doesn't tend to with Vbeam laser.

    My advice is for you to discontinue the steroid cream; it only masks the problem/s and when you stop treatment, symptoms only come back. Hydrocortisone may even worsen Rosacea in the long-run and that is not something any Rosacean would want.

    Hope this helps, Shantelle
    Shantelle

    31 Year old female from NZ

  3. #3
    Senior Member
    Join Date
    Sep 2010
    Posts
    284

    Default

    Quote Originally Posted by shantelle View Post
    Hi there

    Rosacea and SD are both triggered by heat/warmth. Stress is a major Rosacea flushing and redness trigger, as is feelings of anxiety or anger. SD will respond to topical antifungal creams and oral antifungal treatment like Fluconazole (being attacked head-on externally and internally), but Rosacea won't. SD often flares when one gets IPL, but it doesn't tend to with Vbeam laser.

    My advice is for you to discontinue the steroid cream; it only masks the problem/s and when you stop treatment, symptoms only come back. Hydrocortisone may even worsen Rosacea in the long-run and that is not something any Rosacean would want.

    Hope this helps, Shantelle
    Thanks for response, most of my flushing probs started after ipl and yag laser in march and may. Before that i might go a little red now and again. the ipl set off the seb derm big time and only way to bring it down seems to be with hydrocortisone which i was given by the second derm i saw in sept. The third derm dr . frank powell who has wrote a book on rosacea said he couldnt see any rosacea on my face when i saw him. i initially went to see him as i was concerned that protopic that i was on previously(till sept when i saw 2nd derm) might have caused rosacea in first place.

    Since been off the protopic i dont seem to get many papules but still flush but not as bad as between last may-sept.

    M

Similar Threads

  1. Do you accept your rosacea/redness/flush?
    By me444 in forum Erythematotelangiectatic Rosacea
    Replies: 55
    Last Post: 5th December 2016, 12:54 PM
  2. Replies: 43
    Last Post: 1st May 2014, 11:35 PM
  3. seb derm flush or rosacea flush , how to spot the difference?
    By dryfairskin in forum Similar and co-existing conditions
    Replies: 0
    Last Post: 24th January 2011, 09:06 PM
  4. Did you have result with IPL for permanent redness and flush?
    By me444 in forum Intense pulsed light and laser
    Replies: 0
    Last Post: 24th December 2008, 04:05 PM
  5. What Can Ease the Burning During a Flush?
    By flareface in forum General rosacea questions
    Replies: 16
    Last Post: 21st March 2006, 10:51 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •